Japanese Journal of Mathematics

, Volume 4, Issue 1, pp 1–25 | Cite as

Holonomic Open image in new window-modules and positive characteristic

Article

Abstract.

We discuss a hypothetical correspondence between holonomic Open image in new window-modules on an algebraic variety X defined over a field of zero characteristic, and certain families of Lagrangian subvarieties in the cotangent bundle to X. The correspondence is based on the reduction to positive characteristic.

Keywords and phrases:

rings of differential operators and their modules characteristic p methods 

Mathematics Subject Classification (2000):

13N10 13A35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Angéniol, Familles de Cycles Algébriques—Schéma de Chow, Lecture Notes in Math., 896, Springer-Verlag, 1981.Google Scholar
  2. 2.
    D. Arinkin, Rigid irregular connections on \(\mathbb {P}^1\), e-print, arXiv:0808.0742.Google Scholar
  3. 3.
    A. Belov-Kanel and M. Kontsevich, Automorphisms of the Weyl algebra, Lett. Math. Phys., 74 (2005), 181–199. MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    A. Borel, P.-P. Grivel, B. Kaup, A. Haefliger, B. Malgrange and F. Ehlers, Algebraic D-modules, Perspect. Math., 2. Academic Press, Boston, MA, 1987.Google Scholar
  5. 5.
    R. Dijkgraaf and C. Vafa, Matrix models, topological strings and supersymmetric gauge theories, Nuclear Phys. B, 644 (2002), 3–20.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    R. Donagi and E. Markman, Spectral covers, algebraically completely integrable, Hamiltonian systems, and moduli of bundles, In: Integrable Systems and Quantum Groups, Montecatini Terme, 1993, Lecture Notes in Math., 1620, Springer-Verlag, Berlin, 1996, pp. 1–119.Google Scholar
  7. 7.
    V. Fock and A. Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci., 103 (2006), 1–211.MATHMathSciNetGoogle Scholar
  8. 8.
    N. Katz, Nilpotent connections and the monodromy theorem: Applications of a result of Turrittin, Inst. Hautes Études Sci. Publ. Math., 39 (1970), 175–232.MATHCrossRefGoogle Scholar
  9. 9.
    M. Kontsevich, Deformation quantization of algebraic varieties, Lett. Math. Phys., 56 (2001), 271–294.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    M. Kontsevich, Notes on motives in finite characteristic, e-print, arXiv:math/0702206.Google Scholar
  11. 11.
    B. Malgrange, Équations Différentielles à Coefficients Polynomiaux, Progr. Math., 96, Birkhäuser Boston, Boston MA, 1991.Google Scholar
  12. 12.
    A. Ogus and V. Vologodsky, Nonabelian Hodge theory in characteristic p, Publ. Math. Inst. Hautes Études Sci., 106 (2007), 1–138.MATHMathSciNetGoogle Scholar
  13. 13.
    C. Sabbah, Systèmes holonomes d’équations aux q-différences, In: D-modules and Microocal Geometry, Lisbon, 1990, de Gruyter, Berlin, 1993, pp. 125–147 Google Scholar
  14. 14.
    Y. Tsuchimoto, Preliminaries on Dixmier conjecture, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 24 (2003), 43–59.MATHMathSciNetGoogle Scholar

Copyright information

© The Mathematical Society of Japan and Springer Japan 2009

Authors and Affiliations

  1. 1.Institut des Hautes Études ScientifiquesBures-sur-YvetteFrance

Personalised recommendations